# SDR UALA2009081702511

- Difficulty date: August 16, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 39,310 hours, 10,942 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pulley
- Condition: Worn
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT ENTRY DOOR COUNTERBALANCE PRIMARY SWIVEL CABLE PULLEY WORN, BS 1461- BS 1480, STR 1L - 2L.  REPLACED COUNTERBALANCE PULLEY AT BS 1461-1480, STR 1L-2L.  DOOR OPS CHECK NORMAL.
